# SDR CA110815008

- Difficulty date: August 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Aircraft time: 76,926 hours
- Engine: Pwa PW4060
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: S00033
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HYD PROBLEM, AIR RETURN, EXPECTED LANDING WEIGHT 146000KGS CLIMB OUT AT FL 200 EICAS MESSAGE "C" HYD PRIM 1 ".  C ELECT 1 PRESS LGT "ON"PUMP SWITCHED OFF IAW QRH.  C-1 ELECT ACMP PRESS SWITCH S-00033.  REPLACED IAW STD PRACTICE, SYS.  OPS NORMAL & NO LEAKS.
